# SDR CALA2021100401770

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 60,943 hours, 26,419 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: 5502200111
- Condition: Leaking
- Location: Fuel Out Tube Se
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

FUEL LEAK NUMBER 2ENGINE.ENGINE SHUTDOWNIAW CHECKLIST INSTALLED MISSING BOLTS ON FCOC BOTTOM LINE AND REPLACED ORING DAMAGED IAW AMM 73-11-49/201 CONF 00, RAN ENGINE  FOR LEAK CHECK, NO LEAKS NOTED. OIL SERVICE ACCOMPLISHED AT MEX FOR FLT 2369 ON 01 OCT 12:49:43 ENGINE 1: 00 CHECKED BY U293776 ENGINE 2: 02 ADDED   BY U293776 ENGINE 3: ENGINE 4: APU:
